RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1984 Volume 124(166), Number 4(8), Pages 505–535 (Mi sm2064)

This article is cited in 7 papers

Undecidable and decidable properties of constituents

V. G. Kanovei


Abstract: Some assertions concerning decidability and undecidability of Luzin's problems on constituents are proved.
Bibliography: 34 titles.

UDC: 510.225

MSC: Primary 04A15; Secondary 03E15

Received: 20.12.1982 and 10.01.1984


 English version:
Mathematics of the USSR-Sbornik, 1985, 52:2, 491–519

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025